Triple-Zero On Weakly Pseudo Primary 2-Absorbing Sub-Module


  • Omar Hisham Taha Department of Mathematics, College of Computer Science and Mathematics, Univ. of Tikrit, Iraq
  • Marrwa Abdullah Salih Department of Mathematics, College of Education for Pure Sciences, Univ. of Tikrit, Iraq



triple-zero, free triple-zero, Multiplication Modules., weakly pseudo-primary-2-absorbing sub-module.


In this paper, we aim to show many results from the weakly pseudo-primary-2-absorbing sub-module, including triple-zero of the weakly pseudo-primary-2-absorbing sub-module. Furthermore, weakly pseudo-primary-2-absorbing triple-zero have been characterized in some module types, including content, finitely generated, and multiplication modules.


Download data is not yet available.


A. Y. a. F. S. Darani, "2-absorbing and weakly 2-absorbing submodules," Thai J. Math, vol. 9.3, pp. 577-584, 2011.

A. Badawi, "On 2-absorbing ideals of commutative rings," Bulletin of the Australian Mathematical, vol. 75.3, pp. 417-429, 2007.

H. E. Y. Ü. T. a. A. Y. D. Mostafanasab, "On 2-absorbing primary submodules of modules over commutative rings," Analele ştiinţifice ale Universităţii" Ovidius" Constanţa. Seria Matematică, vol. 1, pp. 335-351, 2016.

O. A. a. M. H. K. Abdulla, "Pseudo Primary-2-Absorbing sub-modules and Some Related Concepts," Ibn Al-Haitham Journal for Pure and Applied Sciences, vol. 32, no. 3, 2019.

O. H. T. a. M. A. Salih, "Weakly pseudo primary 2-absorbing sub-modules," Algebra Universalis (Under preparation).

J. a. P. F. S. Jenkins, "On the prime radical of a module over a commutative ring," Communications in Algebra, no. 20.12, pp. 3593-3602, 1992.

C. U. Jensen, Model theoretic algebra with particular emphasis on fields, rings, modules, Routledge, 2022.

D. D. a. A. T. a. T. U. a. K. S. Anderson, "On S-multiplication modules," Communications in Algebra, vol. 48, no. 8, pp. 3398--3407, 2020.




How to Cite

Hisham Taha , O., & Abdullah Salih, M. (2024). Triple-Zero On Weakly Pseudo Primary 2-Absorbing Sub-Module. Journal of Al-Qadisiyah for Computer Science and Mathematics, 16(1), Math. 29–33.



Math Articles